Semiparametric single-index panel data models with cross-sectional dependence

Dong, Chaohua, Gao, Jiti and Peng, Bin 2015, Semiparametric single-index panel data models with cross-sectional dependence, Journal of econometrics, vol. 188, no. 1, pp. 301-312, doi: 10.1016/j.jeconom.2015.06.001.

Attached Files
Name Description MIMEType Size Downloads

Title Semiparametric single-index panel data models with cross-sectional dependence
Author(s) Dong, Chaohua
Gao, Jiti
Peng, BinORCID iD for Peng, Bin orcid.org/0000-0003-4231-4713
Journal name Journal of econometrics
Volume number 188
Issue number 1
Start page 301
End page 312
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-09
ISSN 0304-4076
1872-6895
Keyword(s) Asymptotic theory
Closed-form estimation
Nonlinear panel data model
Orthogonal series expansion method
Language eng
DOI 10.1016/j.jeconom.2015.06.001
Indigenous content off
Field of Research 1403 Econometrics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30124457

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 32 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Tue, 02 Jul 2019, 20:42:05 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.